International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 371-380
Steady state temperatures in a quarter plane
Department of Mathematics and Statistics, The University of Calgary, Alberta, Calgary T2N 1N4, Canada
Received 18 October 1993; Revised 1 March 1994
Copyright © 1996 B. D. Aggarwala and C. Nasim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The discontinuous boundary value problem of steady state temperatures in a
quarter plane gives rise to a pair of dual integral equations which are not of Titchmarch
type. These dual integral equations are considered in this paper.